# SDR P5CA2014110900051

- Difficulty date: November 9, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 12,139 hours, 2,224 cycles
- Engine: Ge GENX2B67B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL QUANTITY NR 2 ENGINE DECREASED TO ZERO OVER A 2 HOUR PERIOD, DIVERTED. PRESSURE AND TEMPERATURE STAYED NORMAL.  FOUND NR 5 BEARING SCAVENGE TUBE B-NUT LOOSE. TORQUED B-NUT IAW AMM 79-21-09.  PERFORMED GROUND RUN AND NO LEAKS NOTED.
